The Doctor Is In
The Doctor Is In!
Each month, Dr. Mary Jane Minkin answers menopause-related questions from our Facebook community. Those answers can be found here.

As a board-certified OB/GYN, professor at Yale and an accomplished author, Dr Minkin has extensive background in women’s health issues and has recommended Remifemin® menopause relief for many years. Each month, she answers menopause-related questions submitted by women on the Remifemin Facebook page. Join the conversation on Facebook, and find her answers here.
Tuesday, December, 22, 2015

Patty Jo asks: Why do I sweat so much during hot flashes & night sweats?


separator
Friday, July, 31, 2015

Tracy asks: I’m 56 and menopausal, and I’ve been taking melatonin (3 mg) every night to help me sleep. Some nights when I just can’t sleep, I also take an over-the-counter medicine, diphenhydramine 25 mg. Is it harmful to take melatonin & diphenhydramine over the longer term? Sometimes I take both every night for 4 or 5 days in a row, so I can function at work throughout the week. I try to weigh the risk of taking these vs. the health effects of not sleeping. But I’m worried I might be doing harm long-term if I keep taking both of these sleep aids. Nothing else has worked as well to help me sleep and I prefer not to take prescription sleep aids. Plus, these two things together do help me get the sleep I need. Please advise.


separator
Tuesday, June, 2, 2015

Tricia asks: I no longer sleep through the night because my mind keeps racing and I have night sweats. What do you recommend to help get a good night's sleep?


Janet asks: Do menopause prescription medications cause weight gain? Since I’ve entered menopause, I just seem to keep gaining and gaining more weight--about 15 lbs in the last two years--even though I still exercise and watch what I eat. Please help.
  < 1 2 3 4 5 6 7 8 9 10  > 
separator
The material in this site is intended to be of general informational use and is not intended to constitute medical advice, probable diagnosis, or recommended treatments.
 
[x]
 
[x]
 
[x]
 
[x]